# SDR UPS01836003

- Difficulty date: May 4, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT NOSE TUNNEL UPPER PRESSURE WEB IS CORRODED BEYOND LIMITS AT STA -80 TO -99 AT RBL 36.  REPAIRED WEB IAW SRM 53-2-0 FIG 1D.
